# SDR QXEA2023120500178

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 16,806 hours, 10,884 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT FL 300' W-I ANTI-ICE LEAK WARNING CAME ON. DIVERTED TO PDX.  WE RAN CHECKLIST AND LIGHT TURNED OFF. PUSHED OUT WING ICE PROTECTION BUTTON. REMOVED FROM SERVICE. CONFORMED WITH THE CREW WARNING MESSAGE WAS ANTI ICE WING 2 LEAK. CMC SHOWS FAULT 30100142. NO CORROLATED FAULT CODES ASSOCIATED IN CMC. C/W WING THERMAL SYSTEM OPERATIONAL TEST. REF E 175 AMM 30-11-00-710-801-A. NO FAULTS OR MESSAGES CAME INTO VIEW. OPS TEST GOOD. CW GVI OF SLATS FOR DEFECTS, NONE FOUND. NO RECENT HISTORY IN TRAX. OK FOR CONTINUED SERVICE. RETURNED TO SERVICE.
